# SDR REXA2022102700920

- Difficulty date: September 3, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332131
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS565 CORRODED BETWEEN STGR25R AND STGR25L REPAIRED FRAME FS565 CORRODED BETWEEN STGR25R AND STGR25L IAW ENDEAVOR AIR ENGINEERING AUTHORIZATION EA NO CRJ753-15581.
